# SDR 96ZZZX145

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110EM
- Make and model: Emb EMB-110P1
- Aircraft serial: 110426
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Opened
- Location: Aft Cargo
- Part time: 14,397 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AFT CARGO DOOR CAME OPEN CAUSING THE CARGO DOOR LINING TO COME OFF AND THE AIRCRAFT TO BUFFET.  THE DOOR WAS CHECKED SECURE AT PRE-FLIGHT AND THE 'DOOR OPEN' CAUTION LIGHTS ON THE PILOT'S PANEL WERE CHECKED PRIOR TO TAKEOFF WITH NO INDICATIONS.  AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  DOOR AND LATCHING MECHANISMS WERE CHECKED AND CYCLED SEVERAL TIMES.  NO DAMAGE WAS FOUND.  LATCHES WORKED PROPERLY, AIRCRAFT RETURNED TO SERVICE.
